# SDR DALA2023012400598

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 7,573 hours, 3,605 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Lt Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB  DUE TO UNABLE TO GET FUEL OUT OF THE CENTER TANK. CORRECTIVE ACTION: REPLACED LT BOOST PUMP AND TRANSFER FLOAT VALVE.
